# SDR ASAA2017122923055

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,228 hours, 11,459 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3360247080
- Condition: Leaking
- Location: Oil Inlet
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

TWO FOOT FLAME REPORTED OUT OF THE NR 1 ENGINE NOZZLE ON SPOOL UP AT 40%,  WENT AWAY AT TOGA.  TOWER REPORTED FLAME, ABORT WAS ACCOMPLISHED AT 40KTS,  THE ENGINE HAS BEEN RUNNING FOR 5 OR MORE MINUTES,  NO FLIGHT DECK INDICATIONS.  ACFT GROUNDED.  ACCOMPLISHED FAULT ISOLATION PROCEEDURES FOR ACCUM IN THE CTR PLUG CAVITY IAW FIM 71-05 TASK 811.  NO DEFECTS FOUND WITH AFT SUMP,  FLAME ARRESTOR INSPECTED MAGNETIC CHIP DETECTOR,  SHOWED NO ABNORMAL DEBRIS.  ACCOMPLISHED EEC BITE IAW FIM 73-00 TASK 801. NO FAULTS FOUND.  RAN ACFT ENGINES TO 80 PERECENT FOR FIVE MINUTES WITH MAINTENANCE VISUAL ON THE NR 1 ENGINE, NO DEFECTS NOTED.  VISUALLY INSPECTED FWD & AFT NR 1 ENGINE IAW FIM 71-05 TASK 801.  NO DEFECTS NOTED.  ACCOMPLISHED AFT SUMP OIL SYSTEM INSPECTION IAW AMM 79-00-00-200-806-F01.  FOUND OIL INLET COVER LEAKING AND WORN.  VISUALLY INSPECTED FWD & AFT NR 1 ENGINE IAW FIM 71-05 TASK 801. NO DEFECTS NOTED. REMOVED AND REPLACED TURBINE REAR FRAME OIL INLET COVER IAW AMM 72-56-00-000-802-F00, AND 72-56-00-400-801-F00.  ACCOMPLISHED POWERPLANT TESTS IAW TABLE TEST 3A,  IDLE LEAK CHECKED GOOD.
